# SDR TWAA9909705

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FLOORBEAM VERTICAL SUPPORT CASTING CRACKED AT STA 927, RBL 44 INCHES.  INSTALLED NEW VERTICAL SUPPORT CASTING AT STA 927, RBL 44 IN, PER SRM 51-30-5.
